regarding taking of vitamins, my friend is maintaining vit. c (Cecon) and revicon, what if the pulmonologist advise him to take the medication for anti tb and he decide to take it? is it okay? or side effects will be experienced? is the medicine would still be effective?
Hi. The effectiveness or absorption of anti-tuberculosis medications will not be in any way affected by the intake of multivitamin supplements. In fact, patients who are being given isoniazid (INH) are encouraged to concurrently take Vitamin B complex supplements to counteract the neuropathy (numbness and tingling on the tips of hands and feet) associated with INH.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.